# SDR ASOA2013121309648

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 22,518 hours, 21,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE CRACKED.  R & R DAMAGED, PAX DOOR INNER HANDLE WITH NEW PN 600-31887-15 IAW AMM 52-11-25.  MAJOR REPAIR IAW GMM 5-3.
